# SDR QXEA2010051800304

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 21,531 hours, 22,034 cycles
- Engine: Pwc PW150A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CONTROL CAUTION LIGHT. RETURNED TO FIELD, LANDING UNEVENTFUL. FOUND CIRCUIT BREAKER B6 "COPILOT - W/S PILOT - WDO HT CONT" OPEN, RESET CIRCUIT BREAKER IAW GPM 9.2.2.  PERFORMED OPS TEST OF THE PILOT WINDSHIELD ANTI-ICING SYSTEM IAW AMM TASK 30-41-00-710-801.  OPS TEST GOOD.  NO DEFECTS NOTED. RETURNED TO SERVICE.
